RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1961, Volume 25, Issue 1, Pages 3–20 (Mi izv3365)  

This article is cited in 10 scientific papers (total in 10 papers)

Boundary-value problems for linear equations of elliptic parabolic type with discontinuous coefficients

O. A. Oleinik


Full text: PDF file (1638 kB)

Bibliographic databases:
Received: 24.12.1959

Citation: O. A. Oleinik, “Boundary-value problems for linear equations of elliptic parabolic type with discontinuous coefficients”, Izv. Akad. Nauk SSSR Ser. Mat., 25:1 (1961), 3–20

Citation in format AMSBIB
\Bibitem{Ole61}
\by O.~A.~Oleinik
\paper Boundary-value problems for linear equations of elliptic parabolic type with discontinuous coefficients
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1961
\vol 25
\issue 1
\pages 3--20
\mathnet{http://mi.mathnet.ru/izv3365}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=123814}
\zmath{https://zbmath.org/?q=an:0112.33001}


Linking options:
  • http://mi.mathnet.ru/eng/izv3365
  • http://mi.mathnet.ru/eng/izv/v25/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Matiichuk, “The oblique derivative problem for parabolic equations with minimal smoothness and a degeneracy”, Math. USSR-Izv., 10:4 (1976), 845–859  mathnet  crossref  mathscinet  zmath
    2. L. P. Romaskevich, “On classical solutions of quasilinear degenerate elliptic second-order equations with discontinuous coefficients”, Russian Math. Surveys, 36:2 (1981), 197–198  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. I. I. Danilyuk, “On the Stefan problem”, Russian Math. Surveys, 40:5 (1985), 157–223  mathnet  crossref  mathscinet  zmath  adsnasa
    4. V. N. Samokhin, “On a problem with an unknown boundary in the hydrodynamics of electrically conducting media”, Russian Math. Surveys, 47:3 (1992), 188–189  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. A. R. Aliev, “Boundary-Value Problems for a Class of Operator Differential Equations of High Order with Variable Coefficients”, Math. Notes, 74:6 (2003), 761–771  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. S. G. Pyatkov, “On some inverse problems for elliptic equations and systems”, J. Appl. Industr. Math., 5:3 (2011), 417–430  mathnet  crossref  mathscinet  elib
    7. A. I. Kozhanov, S. V. Potapova, “Conjugate problem for third order equation with multiple characteristics and positive function on the highest derivative”, J. Math. Sci., 215:4 (2016), 510–516  mathnet  crossref  crossref
    8. A. I. Grigoreva, “Zadacha sopryazheniya dlya psevdoparabolicheskikh i psevdogiperbolicheskikh uravnenii”, Matematicheskie zametki SVFU, 23:3 (2016), 27–45  mathnet  elib
    9. A. I. Grigoreva, “Zadachi sopryazheniya dlya nekotorykh analogov uravneniya prodolnykh voln s razryvnym koeffitsientom”, Chelyab. fiz.-matem. zhurn., 3:3 (2018), 276–294  mathnet  crossref  elib
    10. A. I. Grigoreva, A. I. Kozhanov, “Kraevye zadachi dlya uravnenii sostavnogo tipa s kvaziparabolicheskim operatorom peremennogo napravleniya evolyutsii v starshei chasti i s razryvnymi koeffitsientami”, Vestn. SamU. Estestvennonauchn. ser., 24:2 (2018), 7–17  mathnet  crossref  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:1252
    Full text:465
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019